Alert archive / Colorado / Snow Squall Warnings in 2026
Snow Squall Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this snow squall warning at Jan 25, 2026, 8:01 PM MST for Pueblo County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2026, 8:01 PM MST (03:01 UTC)
- Expired
- Jan 25, 2026, 8:30 PM MST
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 28 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 381 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1528 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886
WWUS55 KPUB 260301
SQWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Pueblo CO
801 PM MST Sun Jan 25 2026
COC101-260330-
/O.NEW.KPUB.SQ.W.0003.260126T0301Z-260126T0330Z/
Pueblo CO-
801 PM MST Sun Jan 25 2026
The National Weather Service in Pueblo has issued a
* Snow Squall Warning for...
East central Pueblo County in southeastern Colorado...
* Until 830 PM MST.
* At 759 PM MST, a dangerous snow squall was located over Boone, or
13 miles east of Pueblo Airport, moving southeast at 15 mph.
HAZARD...Intense bursts of heavy snow. Gusty winds leading to
blowing snow and rapidly falling visibility. Wind gusts
greater than 35 mph.
SOURCE...Radar indicated.
IMPACT...Travel will become difficult and potentially dangerous
within minutes.
This snow squall will affect highway 50 from Boone to near Fowler.
Locations impacted include...
Boone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 3821 10436 3832 10421 3825 10407 3806 10407
TIME...MOT...LOC 0259Z 330DEG 11KT 3822 10426
SNOW SQUALL...RADAR INDICATED
$$
HodanishWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this snow squall warning went out at Jan 25, 4:16 PM MST, 3 hours 45 minutes earlier. Its key messages:
- Another front moves in tonight, bringing frigid arctic air and light snow to the area.
- Dangerously cold wind chills expected tonight over the eastern plains and the San Luis Valley.
- Warming back to at and above seasonal temperatures into the work week, with a few passing waves to bring small chances of light precipitation for the middle and end of the week.
Area forecast discussion, Jan 25, 4:16 PM MST, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 416 PM MST Sun Jan 25 2026 .KEY MESSAGES... - Another front moves in tonight, bringing frigid arctic air and light snow to the area. - Dangerously cold wind chills expected tonight over the eastern plains and the San Luis Valley. - Warming back to at and above seasonal temperatures into the work week, with a few passing waves to bring small chances of light precipitation for the middle and end of the week. && .SHORT TERM /THROUGH MONDAY/... Issued at 240 PM MST Sun Jan 25 2026 Rest of Today and Tonight... We will remain in between two upper systems today, with a broad trough axis to our south and a secondary wave moving in from the north-norhtwest. Clearing skies has allowed temperatures to warm, though it remains chilly across the region. That brief warming will come to an end this evening, as the upper wave passes by and forces another front down across the eastern plains. This northerly surge will move through relatively quickly, hitting the top of the Palmer by about 6pm and departing the area shortly after midnight, prior to sunrise on Monday. Light to moderate snow is expected right along the front as it pushes north to south, though amounts aren't very high. Expect a quick half-inch to inch or so, though a few stronger snow bands could drop 1.5-2 inches in some areas. Main impacts from this would be hazardous travel due to slick roads and briefly reduced visibility. Additionally, the main impacts from this surge will be another quick blast of frigid arctic air. Overnight lows will sink below zero once again, which includes the eastern plains as well as the San Luis Valley. Wind chill values could, at times, reach 15 to 20 below, and even colder over low lying areas. Cold Weather Advisories are in effect overnight for the far eastern plains, El Paso County, and the entirety of the San Luis Valley. Monday... Conditions will quickly improve on Monday, with clearing skies and brisk northwest flow aloft. Closer to the surface, downsloping west winds will help temperatures warm significantly from the past few days, with highs in the 30s-40s across the forecast area. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 307 AM MST Sun Jan 25 2026 Latest model data continues to indicate moderate west to northwest flow aloft continuing across the Rockies throughout the upcoming work week, with upper level ridging in place across the West Coast, as occasional short waves continue to dig down the broad upper trough translating across the Central and into the Eastern Conus. Embedded waves moving across the Rockies Tuesday and again Thursday night and early Friday, will bring slight chances of precipitation to the mainly the Central Mtns on Tuesday, and Central Mtns into the southeast Plains Thursday night into Friday morning, along with slightly cooler temperatures both Tuesday and Friday, as compared to the above seasonal temperatures expected Wednesday and Thursday. Upper level ridging looks to build into the Rockies through the weekend, with dry conditions and above seasonal temperatures expected into early next week. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 412 PM MST Sun Jan 25 2026 A band of snow will affect KCOS and KPUB through the early part of this fcst, but should end after 03-04 UTC, Periods of mvfr/IFR will be possible with a quick inch or two of snow not out of the question. Thereafter, skies should gradually clear as flow becomes downslope and drier air moves into the region, It will remain quite cold. VFR tomorrow at both sites. KALS may see some brief showers at the beginning of this fcst period then VFR. && .PUB WATCHES/WARNINGS/ADVISORIES... Cold Weather Advisory from 11 PM this evening to 8 AM MST Monday for COZ069>071-084-085-089-093>099. && SHORT TERM...GARBEROGLIO LONG TERM...MW AVIATION...HODANISH
Hazardous weather outlook, Jan 25, 4:00 AM MST, 16 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 400 AM MST Sun Jan 25 2026 COZ058>089-093>099-261100- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 400 AM MST Sun Jan 25 2026 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Light to moderate snow returns later this afternoon across the central mountains and the Palmer Divide, spreading south and eastwards through the evening, and coming to an end by around midnight. Totals will be lower end, generally under two inches, but heavier bands along and north of Highway 50 may lead to locally higher amounts. Degraded travel conditions with blowing snow for the high country and slick roads for both the mountains and the plains will be possible. The evening commute may be impacted, especially across Colorado Springs and possibly for Pueblo as well. Dangerously cold temperatures will also accompany this quick round of snow, so please use extra caution if you must travel this evening! .DAYS TWO THROUGH SEVEN...Monday through Saturday The arctic airmass will recede across the plains through the day on Monday, with temperatures at and above seasonal levels expected across the region through the rest of the week. There will be slight chances of precipitation across the Central mountains on Tuesday, and across the Central mountains into the southeast plains Thursday night into Friday morning. Any precipitation across the region during this timeframe, however, looks to be light and spotty. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. EHR/23
In the hours before
Local storm report, Jan 25, 4:31 PM MST, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
431 PM MST Sun Jan 25 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Snow 2 N Black Forest 39.05N 104.70W
01/25/2026 M1.0 Inch El Paso CO Trained Spotter
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 6:13 PM MST | Snow Squall Warning | PUB | El Paso, Pueblo | 47 min |
| Jan 25, 7:12 PM MST | Snow Squall Warning | PUB | Pueblo | 33 min |
Nearby
Snow Squall Warnings in Colorado, 2026Every snow squall warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.